# SDR CA971003008

- Difficulty date: September 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cessna 208B
- Engine: Pwa PT6A114
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Valve
- Part number: 312124803
- Condition: Failed
- Location: Comp Bleed
- Part time: 1,078 hours
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) AIRCRAFT RETURNED TO BASE AFTER PILOT OBSERVED HIGH ITT INDICATION. AIRCRAFT WAS GROUND RUN AND ENGINE PERFORMANCE INDICATED COMPRESSOR OR COLD SECTION PROBLEM WITH THE ENGINE. ENGINE WAS GROUND RUN AGAIN WITH HEATER IN GROUND MODE WHICH USES BLEED AIR FROM THE BLEED VALVE FOR HEAT ON THE GROUND. THERE WAS NO INDICATION OF THE BLEED VALVE CLOSING AT ITS REQUIRED POWER SETTING. THE COMPRESSOR BLEED VALVE WAS REPLACED AND GROUND RUN PERFORMANCE WAS RESTORED AND THE AIRCRAFT RETURNED TO SERVICE.
